# SDR SWIA200211719

- Difficulty date: December 12, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 23,132 hours, 20,324 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON RIB AT FS 605.00 FOUND CRACKED.  FOUND DURING C-CHECK INSPECTION.  PYLON RIB INSTALLED AT FS 605.00 IAW CRJ SRM 51-42-20, 51-40-11 & 51-42-06.
